Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Errata


Journal: Math. Comp. 19 (1965), 705-706
DOI: https://doi.org/10.1090/S0025-5718-65-99941-2
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Math. Comp., v. 19, 1965, p. 174, MTE 363. See also Math. Comp., v. 18, 1964, p. 509, RMT 65.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-65-99941-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society